MAUDE Adverse Event Report: COOK INC TURBO-JECT SINGLE LUMEN PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER SET; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER

COOK INC TURBO-JECT SINGLE LUMEN PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER SET; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Model Number N/A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.
 
Event or Problem Description
The 3 fr picc line was placed in the patient on (b)(6) 2016 for antibiotic treatment.On (b)(6) 2016, the line was noted to have cracked (1820334-2016-00661).The reporter states the same issue occurred with a 4 and 5fr double lumen picc's.This is the patient's second malfunction, the first was in (b)(6) 2016, according to the patient's mother.The patient only had it in for a week for antibiotics at that time.Patient returned on (b)(6) 2016 to have the device replaced.
 
Additional Manufacturer Narrative
Initial reporter: dept: interventional radiology.(b)(4).Investigation - evaluation: a review of the complaint history, device history record and specifications was conducted during the investigation.The complaint device was not returned therefore, no physical examinations could be performed; however, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.Review of device history record shows no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Based on the information provided, no product returned and the results of our investigation, a definitive root cause could not be determined.Per the health risk assessment no further action is required.
 
Event or Problem Description
The 3 fr picc line was placed in the patient on (b)(6) 2016 for antibiotic treatment.On (b)(6) 2016, the line was noted to have cracked (1820334-2016-00661).The reporter states the same issue occurred with a 4 and 5fr double lumen picc's.This is the patient's second malfunction, the first was in (b)(6) 2016, according to the patient's mother.The patient only had it in for a week for antibiotics at that time.(1820334-2016-00689).Patient returned on (b)(6) 2016 to have the device replaced.

Brand Name
TURBO-JECT SINGLE LUMEN PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER SET
Common Device Name
LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key5808366
Report Number1820334-2016-00689
Device Sequence Number605390
Product Code LJS
UDI-Device Identifier00827002558830
UDI-Public(01)00827002558830(17)171019(10)6292650
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K111244
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberUPICS-3.0-CT-NT-1110
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/29/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/20/2016
Supplement Report FDA Received Date10/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1